# SDR QXEA0300049

- Difficulty date: December 31, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,514 hours, 3,012 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB-RIGHT HAND INBOARD LEADING EDGE OUTBOARD RIB IS CHAFED FROM CLAMP ON FRONT SPAR OF WING. REPAIRED IAW HORIZON AIR EA 6-57-103 AND DHC-57-0704.
